MathSciNet Relay Station
MathSciNet bibliographic data
MR2255306 (2007g:54050) 54F45 (46J10)
Brodskiy, N.; Dydak, J.; Karasev, A.; Kawamura, K. Root closed function algebras on compacta of large dimension. Proc. Amer. Math. Soc. 135 (2007), no. 2, 587–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement